CSpace  > 数学所
Symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms
He, Ling1; Li, Jiayu2,3
2019-05-01
Source PublicationINTERNATIONAL JOURNAL OF MATHEMATICS
ISSN0129-167X
Volume30Issue:5Pages:18
AbstractIn this paper, we obtain a sufficient and necessary condition for the existence of symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms. Explicitly, we find that there does not exist any symplectic critical surface with parallel normalized mean curvature vector in two-dimensional complex space forms of nonzero constant holomorphic sectional curvature. And there exists and only exists a two-parameters family of symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex plane, which are rotationally symmetric.
KeywordSymplectic critical surface parallel normalized mean curvature vector complex space form rotationally symmetric
DOI10.1142/S0129167X19500277
Language英语
Funding ProjectNSF in China[11571332] ; NSF in China[11131007] ; NSF in China[11526212] ; NSF in China[11426236] ; NSF in China[11721101]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000471265000004
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34993
Collection数学所
Corresponding AuthorHe, Ling
Affiliation1.Tianjin Univ, Ctr Appl Math, Tianjin 300072, Peoples R China
2.Univ Sci & Technol China, Sch Math Sci, Hefei 230026, Anhui, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
He, Ling,Li, Jiayu. Symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms[J]. INTERNATIONAL JOURNAL OF MATHEMATICS,2019,30(5):18.
APA He, Ling,&Li, Jiayu.(2019).Symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms.INTERNATIONAL JOURNAL OF MATHEMATICS,30(5),18.
MLA He, Ling,et al."Symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms".INTERNATIONAL JOURNAL OF MATHEMATICS 30.5(2019):18.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He, Ling]'s Articles
[Li, Jiayu]'s Articles
Baidu academic
Similar articles in Baidu academic
[He, Ling]'s Articles
[Li, Jiayu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He, Ling]'s Articles
[Li, Jiayu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.